# SDR 04260627

- Difficulty date: September 16, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N627BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7233
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

OVERBOARD COOL FAIL MSG ON T/O ROLL.  PER MXC OPENED DM2604307-1 PER MEL 21-24-06 CAT C PLACARD AND M-PROC C/W.
